Lambrick, David B. and Blažina, Z. and Hoon, Steve R. (2002) On magnetic properties of DyNi5−xAlx (x=0, 1, 1.5, 2, 2.5, 3) intermetallics. Journal of materials science letters, 21 (10). pp. 807-809. ISSN 0261-8028Full text not available from this repository.
|Additional Information:||Full-text of this article is not available in this e-prints service. This article was originally published following peer-review in Journal of Materials Science Letters, published by and copyright Kluwer.|
|Divisions:||Faculties > Faculty of Science and Engineering > Department of Environmental and Geographical Sciences: Earth Systems Science (ESS)
Faculties > Faculty of Science and Engineering > Department of Environmental and Geographical Sciences
|Date Deposited:||30 Oct 2009 13:44|
|Last Modified:||28 Nov 2016 11:52|
Actions (login required)